# SDR FDEA201712183409

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,034 hours, 17,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING CENTER FLAP RIB 26 CRACKED FWD OF REAR SPAR.  REMOVED THE DAMAGED FLANGE OF THE RIB IAW SRM 57-50-00,  REPAIRED IAW SRM 57-50-00, FIG. 201 WITH A REPAIR ANGLE. CLASSIFIED AS   CAT A AND MAJOR REPAIR.
